# SDR UPS08851785

- Difficulty date: March 1, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT END OF INNER RIB CRACKED IN LT WING OB LE IB SECTION NEAR STA XFS6 27, UPPER STOPPED DRILLED CRACK.  FABBED AND INSTALLED REPAIR DOUBLER.
